MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Catalog Number 303014A
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-test, water could be introduced but not drained.Also, it's a 773 (latex) but for some reason there is a 6630 (siilcone) catheter attached.
 
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The initial reporter's phone number:(b)(6).The initial reporter's fax number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Corrections: d, e, g.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the pre test, water could be introduced but not drained.Also, it's a 773 (latex) but for some reason there is a 6630 (silicone) catheter attached.

Brand Name
BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24572171
Report Number1018233-2026-01655
Device Sequence Number20924315
Product Code MJC
UDI-Device Identifier00801741019913
UDI-Public(01)00801741019913(17)270728(10)MYKU1563
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303014A
Device Lot NumberMYKU1563
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown